next up previous

Academic Paper
Takuji Kousaka, Tetsushi Ueta, YUE MA, Hiroshi Kawakami, Control of chaos in a piecewise smooth nonlinear system, Elsevier, Chaos, Solitons & Fractals, Vol.27, No.4, 1019-1025, Feb. 2006.
Abstract: This paper shows the stabilization of the unstable periodic orbit of any given piecewise smooth system with linear and/or nonlinear characteristics. By utilizing the periodicity of the switching action, we construct the Poincare┬┤ mapping including all information of the original system. This mapping offers a first step toward extending a novel technique for controlling chaos based on the appropriate state feedback in piecewise smooth nonlinear systems. We also apply this approach to Rayleigh type oscillator described by the piecewise smooth nonlinear systems.

Contact address: ueta @